# SDR USAA010680

- Difficulty date: June 15, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB DENTED 3 INCHES BY .5 INCH, BS 1016 WL 156, RBL 51.  DAMAGED REMOVED, INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-80-08, FIG 201.  (M)
